# SDR CALA2024031800758

- Difficulty date: March 8, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(B737-33-3-0233) EMERGENCY LIGHTS INOP AFTER 9 MINUTES FROM ROW 22 TO LAST ROWS REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW B737 AMM 33-51-06-760-805. OPS CHECK TO BE PERFORMED ON TASK CARD 4136/ 4017 SEQ 1547 PAGE 8 STEP 9.
